# SDR FDEA202203010377

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N876FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40682
- Aircraft time: 10,095 hours, 1,767 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: 113W403021
- Part serial: 23994
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 7 SPOILER  UPPER SURFACE FOUND ONE HOLE AT WBL 224 . REPAIRED LEFT HAND WING NUMBER 7 SPOILER WBL 224 UPPER SURFACE AS PER B777 SRM   57-70-01-2R FIGURE 201 REPAIR 1 AND E.A NUMBER G-5750-T0367259 P1 TITLE : WINGS -   FLIGHT SURFACES - LEFT HAND WING NUMBER 7 SPOILER ASSEMBLY - PUNCTURE DAMAGE   ON UPPER SKIN PANEL AT WBL 224 - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
